MAUDE Adverse Event Report: ARTHREX, INC. COMPR FT SCRW,2.5 MICRO,14MM LGTH, STRL; BONE FIXATION SCREW/PLATE

ARTHREX, INC. COMPR FT SCRW,2.5 MICRO,14MM LGTH, STRL; BONE FIXATION SCREW/PLATE
Model Number COMPR FT SCRW,2.5 MICRO,14MM LGTH, STRL
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned, we are unable to confirm the reported event.A guide wire may have been placed inside the box by a facility employee, an arthrex representative or during the manufacturing process, however, due to the device not being returned, we cannot confirm the source of how the guide wire was introduced.
 
Event or Problem Description
On 1/06/2023, it was reported by a arthrex representative via email that an ar-8725-14hs compression ft screw has a guide wire inside the screw.The case was completed using a new product.This was discovered upon opening box on (b)(6) 2022, with no patient effect reported.Additional information received on 1/09/2023: staff noticed the issue before the surgery.The case was completed using an ar-8725-14hs compression ft screw.No photos were taken.Additional information received on 1/12/2023: this was discovered during a procedure to fix the fingers of the hand.

Brand Name
COMPR FT SCRW,2.5 MICRO,14MM LGTH, STRL
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19564001
Report Number1220246-2024-06040
Device Sequence Number20390502
Product Code HRS
UDI-Device Identifier00888867278493
UDI-Public00888867278493
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberCOMPR FT SCRW,2.5 MICRO,14MM LGTH, STRL
Device Catalogue NumberAR-8725-14HS
Device Lot Number10183565
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2023
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown